# SDR 197012403

- Difficulty date: January 24, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,625 hours, 5,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 952D1007
- Part serial: 0308
- Condition: Failed
- Location: Te Flaps
- Part time: 3,625 hours, 5,372 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS STUCK AT 0 DEGREES.
